# SDR ORJA98132

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53489
- Engine: Iae V2528D5
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Bracket
- Part number: 6A4745
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 6,186 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC - MAINTENANCE DISCOVERED ON NR 1 ENGINE, THE UPPER AND LOWER C-DUCTS DELAMINATED AND DISBONDED BEYOND LIMITS.  AIRCRAFT FERRIED TO RENO FOR REPAIR.  UPON FURTHER INVESTIGATION, MAINT DISCOVERED THE FOLLOWING FUEL NOZZLE BRACKETS LOOSE DUE TO ELONGATION OF THE BOLT HOLES IN THE BRACKET CAUSING HOT AIR LEAKAGE AT NR 18, NR 17 FUEL NOZZLE BRACKETS.  MAINT REPLACED THE DEFECTIVE FUEL NOZZLE BRACKETS.  MAINT REPLACED THE UPPER C-DUCT AND PERFORMED AN INTERIM REPAIR ON THE LOWER C-DUCT IAW ROHR NR 98VN515.  A PERMANENT REPAIR WILL BE PERFORMED AT C-CHECK (7-98).  AIRCRAFT WAS RETURNED TO SERVICE.  NOTE:  FUEL NOZZLES HAVE NEVER BEEN REPLACED.  (X)
